Journal of Mathematical Nanoscience

Publishes quality original research papers and survey articles in applications of mathematics in nanoscience and related areas that are of the highest possible quality. The journal is naturally multidisciplinary, and welcomes submissions across biological, physical, chemical, engineering, algebraic chemical graph theory, combinatorics and computer sciences. Contributions from both academia and industry are equally encouraged. Research papers and review articles are selected through a normal refereeing process by a member of editorial board. It is intended that the journal may act as an interdisciplinary forum for publishing mentioned papers. Papers published in this journal must have a clear connection to above area with non-trivial mathematics.

         The authors have to use the new JMNS style for the final preparation of the accepted manuscript.

 

Please quote this journal as: J. Math. Nanosci.

Current Issue: Volume 8, Issue 2, Summer and Autumn 2018, Pages 55-116 

2. Atom bond connectivity temperature index of certain nanostructures

Pages 67-75

Afework Teka Kahsay; Kishori Narayankar; Dickson Selvan


3. Computing the clar number of nanotubes and other fullerenes

Pages 77-89

Juan Andres Montoya; Laura Viviana Cadavid


4. Topological indices of some families of nanostar dendrimers

Pages 91-103

Muhammad Kamran Siddiqui; Najma Abdul Rehman; Muhammad Imran


5. Energy of graphs

Pages 105-110

Maryam Jalali-Rad


Publication Information

Publisher

Editor-in-Chief Director-in-Charge Managing Editor Language Editor Technical Editor
Online ISSN
2538-2314

Indexing and Abstracting